Taiwanese Journal of Mathematics

AN APPROACH TO CONSTRUCT THE SINGULAR MONOTONE FUNCTIONS BY USING MARKOV CHAINS

Liu Wen

Full-text: Open access

Abstract

A probabilistic approach to construct the singular monotone functions by using Markov chains is given, and the relation between the singular monotone functions and the strong law of Markov chains is revealed

Article information

Source
Taiwanese J. Math., Volume 2, Number 3 (1998), 361-368.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406976

Digital Object Identifier
doi:10.11650/twjm/1500406976

Mathematical Reviews number (MathSciNet)
MR1641187

Zentralblatt MATH identifier
0930.26004

Subjects
Primary: 26A30: Singular functions, Cantor functions, functions with other special properties 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)

Keywords
singular monotone function Markov chain strong law of Markov chain

Citation

Wen, Liu. AN APPROACH TO CONSTRUCT THE SINGULAR MONOTONE FUNCTIONS BY USING MARKOV CHAINS. Taiwanese J. Math. 2 (1998), no. 3, 361--368. doi:10.11650/twjm/1500406976. https://projecteuclid.org/euclid.twjm/1500406976


Export citation